# SDR IPXA2020092260525

- Difficulty date: September 21, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 30,401 hours, 19,036 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Slow
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.  GEAR DISAGREE EICAS MSG ON AFTER TAKEOFF WITH GEAR IN UP POSITION.  PLACED ON MEL 32-30-1 HGEAR PINS INSTALLED DMP ACCOMPLISHED.  PERFORMED GEAR SWING AND FOUND NOSE GEAR SLOW TO RETRACT (26 SECONDS).  REPLACED NOSE GEAR ACTUATOR, PER MM 32-34-03-404-010.  OPS CHECK GOOD.  RETRACT TIME 15 SECONDS.  M720771 CLEARED DMP REVERSED, IPC 32-34-03-01/085.
